MathSciNet Relay Station
MathSciNet bibliographic data
MR625818 (83e:57008) 57M25 (57N10)
Livingston, Charles Homology cobordisms of $3$-manifolds, knot concordances, and prime knots. Pacific J. Math. 94 (1981), no. 1, 193–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement